# SDR 04FDEA02772

- Difficulty date: September 20, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 78,715 hours, 21,204 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: ARB25831
- Condition: Nicked
- Location: Zone 400
- Component: Clevis, Doug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING PYLON AFT ATTACH CLEVIS FITTING FORWARD LOBE HAS NICK.  BLENDED AREA IAW DC10 SRM 57-00-01 VOL I, FOUND TO BE WITH IN LIMITS IAW DC10 SRM 57-00-01 VOL I, AND EA 8-5742-81464, PRIMED IAW DC10 SRM 51-21-01 VOL II.  REMOVED APPROXIMATELY 0.060 INCH.  REFERENCE N/R N01272.
